# SDR CHQA200800127

- Difficulty date: June 29, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Part serial: GEE872846
- Condition: Damaged
- Location: Nr 2
- Part time: 14,622 hours, 14,622 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5531, SDF TO IAH.  ON CLIMBOUT OF KSDF, AT APPROXIMATELY 4,000 FT, THE FLIGHT CREW HEARD A LOUD BAND AND THE E2 ITT CLIMBED INTO THE RED AREA ALONG WITH A TRIPLE CHIME.  WHILE PREPARING TO RETURN TO KSDF, THE APPROPRIATE QRH CHECKLISTS WERE FOLLOWED AND E2 WAS SHUT DOWN.  THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND DURING INITIAL INSPECTION THAT MULTIPLE FAN BLADES ALONG WITH THE CORE COWL WERE DAMAGED ON E2.  DURING A BORE SCOPE INSPECTION OF THE CORE DAMAGED 1ST STAGE VG VANES WERE FOUND.  THE AIRCRAFT IS CURRENTLY OUT OF SERVICE FOR E2 ENGINE CHANGE.  (A)
